Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Niklasch, G., Smart, Nigel P. (1998) Exceptional units in a family of quartic number fields. Mathematics of Computation, 67 (222). pp. 759-772. ISSN 0025-5718. (doi:10.1090/S0025-5718-98-00958-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17475)
This list was generated on Sat Nov 26 02:47:30 2022 GMT.